Alert archive / Indiana / Tornado Warnings in 2023

Tornado Warning 27, NWS Indianapolis, IN

July 17, 2023Monroe County, Owen County, Indiana

NWS Indianapolis, IN issued this tornado warning at Jul 17, 2023, 9:30 PM EDT for Monroe County, Owen County, Indiana. It was in force for 30 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2023, 9:30 PM EDT (01:30 UTC)
Expired
Jul 17, 2023, 10:00 PM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Monroe County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 66 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 9:33 PM EDTTSTM WND DMG5 Sse Mccormicks Creek, INLate report of thunderstorm winds downing tree on Little Flock Road. Time estimated by radar.
Jul 17, 9:35 PM EDTHAIL 0.52 W Stinesville, INReport from mPING: Half-inch (0.50 in.).
Jul 17, 9:35 PM EDTHAIL 0.52 W Stinesville, INReport from mPING: Half-inch (0.50 in.).
Jul 17, 10:03 PM EDTHAIL 0.51 S Ellettsville, INReport from mPING: Half-inch (0.50 in.).
Jul 17, 10:03 PM EDTHAIL 0.51 S Ellettsville, INReport from mPING: Half-inch (0.50 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 4:31 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

148 
WFUS53 KIND 180130
TORIND
INC105-119-180200-
/O.NEW.KIND.TO.W.0027.230718T0130Z-230718T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
930 PM EDT Mon Jul 17 2023

The National Weather Service in Indianapolis has issued a

* Tornado Warning for...
  Northwestern Monroe County in south central Indiana...
  Southeastern Owen County in west central Indiana...

* Until 1000 PM EDT.
    
* At 929 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Spencer, or 16 miles west of Bloomington, moving
  east at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Stinesville around 945 PM EDT.

Other locations in the path of this tornadic thunderstorm include
Ellettsville, Bloomington, Whitehall and Indiana University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3933 8684 3928 8642 3910 8658 3914 8668
      3917 8668 3917 8674 3924 8692
TIME...MOT...LOC 0129Z 290DEG 23KT 3925 8681 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

GM
1 follow-up statement
624 
WWUS53 KIND 180133
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
933 PM EDT Mon Jul 17 2023

INC105-119-180200-
/O.CON.KIND.TO.W.0027.000000T0000Z-230718T0200Z/
Monroe IN-Owen IN-
933 PM EDT Mon Jul 17 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR WEST
CENTRAL MONROE AND SOUTHEASTERN OWEN COUNTIES...
    
At 933 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Spencer, or 14 miles west of Bloomington, moving
east at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ellettsville around 950 PM EDT.

Other locations in the path of this tornadic thunderstorm include
Bloomington, Whitehall and Indiana University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3930 8682 3924 8645 3911 8658 3915 8668
      3917 8668 3917 8674 3919 8680 3923 8688
TIME...MOT...LOC 0133Z 290DEG 23KT 3924 8678 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

GM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jul 17, 8:35 PM EDT, 55 minutes earlier.

Area forecast discussion, Jul 17, 8:35 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
835 PM EDT Mon Jul 17 2023

.Mesoscale Update...
Issued at 835 PM EDT Mon Jul 17 2023

Scattered strong to severe thunderstorms were moving ESE around 35
MPH with the leading edge just behind a gust front arcing from
southern Decatur to northern Clay counties. A recent report of
golfball size hail was received near Paragon associated with a
discrete supercell over northeastern Owen and southwestern Morgan
counties. This storm has had decent rotational couplet from 1.3
degrees through at least 3.1 degrees. Meanwhile, another new couplet
has formed on a training cell over northern Owen. These cells were
behind the gust front, so don't think there is a notable tornado
threat. However, large hail and damaging winds will continue to be a
threat the next hour or two as these storms continue to march ESE
and prey on a moderately unstable atmosphere with sufficient deep
shear. With PWATs below 1.5 inches and storms moving quickly for
this time of year, do not think flooding will be a big issue and
MRMS QPE to FFG ratios support that.

&&

.Short Term...(This evening through Tuesday)
Issued at 307 PM EDT Mon Jul 17 2023

- Chances for showers and storms late this afternoon and evening.
- Improving Smoke conditions.
- More chances for showers and storms on Tuesday afternoon.

Surface analysis early this afternoon shows weak cyclonic flow
across Central Indiana, associated with a large area of low pressure
over eastern Ontario. A ridge of high pressure was found over the
northern plains, nosing southeast into the middle Mississippi
Valley.  Aloft the broader pattern suggested a strong ridge over the
western United States while a broad trough was found from the
plains, across the Ohio Valley toward the Appalachians. A few
embedded short waves were found within the cyclonic flow, over
western KY and a second over IA, entering western IL. Skies remained
smokey across Central Indiana, as air quality was Unhealthy for
sensitive groups.  PM2.5 values have improved to near 110 across
much of the forecast area per airnow.gov. However, better air was
found to the southwest with southerly winds in place.

Tonight...

The short wave over IL is expected to push across Central Indiana
late this afternoon and into the evening. It still remains unclear
if convective temps will be reached as smoke has limited max heating
today. Still, ample forcing will be available through the evening as
the short wave passes. Further forcing will be available as a weak
surface cool front approaches the area. Forecast soundings continue
to suggest a favorable column for convection, with over 1800 J/kg of
CAPE available this afternoon and evening.  HRRR continues to
suggest scattered to isolated shower and storm development after
21Z, lingering through the late evening hours.  Thus will continue
the ongoing forecast with dry weather expected through at least
400PM, then continuing the chance to likely pops across the forecast
area thereafter and through the evening.

Lingering fog will be possible overnight due to earlier rainfall and
dew point depressions of 2-3F overnight. Look for lingering high
clouds in the wake of any convection overnight as the enforcing
exits the area and low temperatures in the lower 60s.

Tuesday...

More showers and storms look possible on Tuesday. The upper flow
across Indiana is expected to become more northwesterly. Indiana
will be caught between strong high pressure aloft anchored over the
American southwest and a trough of low pressure aloft across eastern
Canada and the northeastern United States. Models suggest that
within this resultant NW flow a quick moving short wave will
approach central Indiana by mid to late afternoon, Once again ample
moisture will remain present with dew points in the 60s. Weak
surface convergence will be present also, as the lingering frontal
boundary from tonight/s possible storms will remain in the area.
Forecast soundings show reachable convective temps, but much
shallower CAPE on Tuesday afternoon. Overall, enough thunderstorm
ingredients appear to be present to necessitate the inclusion of at
least chance pops during the afternoon on Tuesday as the short wave
arrives in the area. Given the slightly cooler air mass in place
across the area, highs near 80s will be expected at most spots.

&&

.Long Term...(Tuesday night through Monday)
Issued at 307 PM EDT Mon Jul 17 2023

The long term will span the final days of the year's
climatologically hottest period...yet temperatures are progged to
continue their near, to at times slightly below normal trend.
Synoptically, a rather broad H500 trough will prevail over the
eastern half of North America...while a hot upper ridge centered
near the Four Corners extends northward into southwestern Canada.
With the inflection point amid this wave hinged near Iowa, central
Indiana will generally be influenced by weak disturbances embedded
in the flow of the trough's southwestern quadrant.

Tuesday Night through Thursday...

A more active pattern is expected for the mid-week as the upper
trough first becomes better established near/east of the region.  A
more zonal pattern that should hold pronounced heat just to our
south and west...will nevertheless focus so-called ridge-riding
convective chances from the Middle Mississippi Valley towards
Kentucky.  This conditional opportunity for isolated to scattered
showers/t-storms will be focused across southern portions of Indiana
where deep moisture levels will approach 2.00 inches.  Convective
parameters will present conditional potential both days...with
daytime CAPE ranging from around 1000 J/kg (Wednesday) to 2000 J/kg
(Thursday)...with decent mid-level lapse rates Wednesday and
lackluster amounts Thursday...yet all while the ridge gradient's
presence brings adequate vertical wind shear over the region both
days.  Late Thursday's storm potential could also be enhanced by the
trough's weak wave/boundary passing just north of the region.
Marginal severe threats would be primarily wind and large hail with
limited amounts of low-level shear. The Wednesday night-Thursday
tandem are expected to be the warmest of the long term, with lows 65-
70F and highs in the mid to upper 80s...with other periods at least
a couple degrees lower amid this continued seasonable stretch of mid-
summer conditions.

Friday through Monday...

A somewhat drier column will accompany seasonably weak, yet rather
broad surface high pressure that should cross the Midwest late this
week.  Guidance is continuing to show a transition early next week
as lower heights slide east and the hot, western ridge perhaps
finally builds towards the Midwest.  At a first glance a few pulse
storms cannot be ruled out as a more summery pattern returns, with
what should be low-moderate levels of both instability and wind
shear.  Most days surrounding this weekend are expected to bring
highs 80-85F and lows 60-65F.

&&

.Aviation...(00Z TAF Issuance)
Issued at 615 PM EDT Mon Jul 17 2023

Impacts:

- Thunderstorms accompanied by MVFR and worse conditions will likely
  impact the terminals through 03z and possibly later and also after
  18z Tuesday

- MVFR ceilings are possible away from thundersorms 03z-12z

Discussion:

Thunderstorms will roll across all but perhaps KLAF this evening
before the activity diminishes. More MVFR conditions are also
possible overnight away from convection. Finally, more convection
is possible Tuesday afternoon.

The storms this evening could be severe with large hail and possibly
brief gusts to 50 knots in the heavier storms.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale...MK
Short Term...Puma
Long Term...AGM
Aviation...MK
Hazardous weather outlook, Jul 17, 4:00 PM EDT, 5 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
400 PM EDT Mon Jul 17 2023

INZ021-028>031-035>049-051>057-060>065-067>072-182000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
400 PM EDT Mon Jul 17 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Poor air quality continues today.

Isolated to scattered thunderstorms are expected this afternoon and
tonight across central Indiana. A few severe thunderstorms with
damaging winds and large hail are possible. Storm motion will be
easterly around 30 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorm chances are expected Tuesday afternoon through late
Thursday. Strong to severe storms are possible during this period...
with heavy rainfall amounts and flash flooding also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter reports may be needed at times this week.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

AGM

In the hours before

Local storm report, Jul 17, 7:56 PM EDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
756 PM EDT Mon Jul 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     Hail             3 NW Trafalgar          39.44N 86.18W
07/17/2023  E0.50 inch       Johnson            IN   Public

            Report from mPING: Half-inch (0.50 in.).

&&

BH
Special weather statement, Jul 17, 7:58 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
758 PM EDT Mon Jul 17 2023

INZ045-046-052>054-062-180030-
Clay IN-Owen IN-Morgan IN-Putnam IN-Hendricks IN-Monroe IN-
758 PM EDT Mon Jul 17 2023

...A strong thunderstorm will impact portions of north central
Monroe, Morgan, south central Hendricks, east central Clay,
northeastern Owen and southeastern Putnam Counties through 830 PM
EDT...

At 758 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Greencastle, or 27 miles east of Terre Haute, moving
east at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Martinsville.

This includes Interstate 70 between mile markers 32 and 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
south central, central and west central Indiana.

&&

LAT...LON 3963 8686 3961 8633 3929 8639 3943 8703
TIME...MOT...LOC 2358Z 273DEG 33KT 3949 8687

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GM
Special weather statement, Jul 17, 8:18 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
818 PM EDT Mon Jul 17 2023

INZ056-064-065-072-180045-
Decatur IN-Bartholomew IN-Shelby IN-Jennings IN-
818 PM EDT Mon Jul 17 2023

...A strong thunderstorm will impact portions of southeastern Shelby,
Decatur, northeastern Bartholomew and northeastern Jennings Counties
through 845 PM EDT...

At 818 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Greensburg, or 17 miles east of Columbus, moving east
at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Greensburg around 825 PM EDT.

This includes Interstate 74 between mile markers 131 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and southeastern Indiana.

&&

LAT...LON 3920 8544 3913 8544 3926 8577 3941 8567
      3933 8530 3927 8530
TIME...MOT...LOC 0018Z 290DEG 39KT 3930 8562

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

GM
Local storm report, Jul 17, 8:21 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
821 PM EDT Mon Jul 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Hail             4 WNW Paragon           39.43N 86.63W
07/17/2023  E1.75 inch       Morgan             IN   Public

            Golf ball hail at West Base Line and
            Waggoner Roads. Time estimated by radar.

&&

AGM
Special weather statement, Jul 17, 8:32 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
832 PM EDT Mon Jul 17 2023

INZ055-056-063-064-180100-
Johnson IN-Brown IN-Bartholomew IN-Shelby IN-
832 PM EDT Mon Jul 17 2023

...A strong thunderstorm will impact portions of southwestern Shelby,
southeastern Johnson, northeastern Brown and Bartholomew Counties
through 900 PM EDT...

At 832 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Nashville, or 12 miles northwest of Columbus,
moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Columbus.

This includes Interstate 65 between mile markers 66 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and south central Indiana.

&&

LAT...LON 3930 8623 3941 8612 3936 8572 3910 8583
TIME...MOT...LOC 0032Z 289DEG 19KT 3932 8609

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

GM
Special weather statement, Jul 17, 9:03 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
903 PM EDT Mon Jul 17 2023

INZ064-065-072-180130-
Decatur IN-Bartholomew IN-Jennings IN-
903 PM EDT Mon Jul 17 2023

...A strong thunderstorm will impact portions of southwestern
Decatur, central Bartholomew and northern Jennings Counties through
930 PM EDT...

At 902 PM EDT, Doppler radar was tracking a strong thunderstorm over
Columbus, moving southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  North Vernon.

This includes Interstate 65 between mile markers 66 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and southeastern Indiana.

&&

LAT...LON 3895 8562 3907 8580 3920 8602 3934 8590
      3918 8544
TIME...MOT...LOC 0102Z 301DEG 26KT 3923 8588

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

GM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:04 PM EDTSevere Thunderstorm WarningINDMonroe, Morgan, Owen26 min
Jul 17, 8:18 PM EDTSpecial Weather StatementINDDecatur27 min
Jul 17, 8:24 PM EDTSevere Thunderstorm WarningINDMonroe, Morgan, Owen36 min
Jul 17, 8:29 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Morgan31 min
Jul 17, 8:32 PM EDTSpecial Weather StatementINDBartholomew28 min
Jul 17, 8:51 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Morgan24 min
Jul 17, 9:03 PM EDTSpecial Weather StatementINDBartholomew, Jennings27 min
Jul 17, 9:12 PM EDTAreal Flood AdvisoryINDBartholomew, Brown, Johnson, Monroe, Morgan3 hr
Jul 17, 9:15 PM EDTAreal Flood AdvisoryINDDecatur, Jennings3 hr
Jul 17, 9:16 PM EDTSevere Thunderstorm WarningINDBrown, Monroe44 min
Jul 17, 9:21 PM EDTSevere Thunderstorm WarningINDMonroe, Owen24 min
Jul 17, 9:50 PM EDTAreal Flood AdvisoryINDBrown, Monroe3 hr
Jul 17, 10:18 PM EDTSpecial Weather StatementINDMonroe27 min
Jul 17, 10:21 PM EDTSevere Thunderstorm WarningINDJackson, Jennings25 min
Jul 17, 11:47 PM EDTAreal Flood AdvisoryINDBrown, Greene, Jackson, Lawrence, Monroe3 hr
Jul 17, 11:58 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence32 min
Jul 18, 1:29 AM EDTSpecial Weather StatementINDLawrence31 min

Nearby

Tornado Warnings in Indiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.